# SDR AALA200800074

- Difficulty date: January 16, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN INFLIGHT T357/16JAN - TRAILING EDGE FLAPS SPLIT AT TWO DEGREES DURING APPROACH.  LANDED DEN WITHOUT INCIDENT.  REPLACED NUMBER SIX SKEW SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
